# SDR ASAA2017103122493

- Difficulty date: October 31, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 58,702 hours, 23,109 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 147A110012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947 FRAME LOWER SPLICE PLATE AT BETWEEN STR 23R - 24R AFT SIDE HAS CORROSION. GROUNDED - YES. REMOVED, FABBED NEW AND INSTALLED FRAME SPLICE IAW DWG 147A1100 REV A. ALODINED AND PRIMED IAW DWG 147A1100 REV A.
